# SDR SWAA2022040787831

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 68,019 hours, 40,207 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER HAS 10 INCH CRACK FROM OUTBOARD CORNER OF HEAT EXCHANGER EXHAUST TOWARDS UPPER RIGHT CORNER / TRANSFERRED TO NR # D184474
